Translator Disclaimer
Spring 2018 On different type of fixed point theorem for multivalued mappings via measure of noncompactness
Nour El Houda Bouzara, Vatan Karakaya
Adv. Oper. Theory 3(2): 326-336 (Spring 2018). DOI: 10.15352/AOT.1704-1153

Abstract

In this paper by using the measure of noncompactness concept, we present new fixed point theorems for multivalued maps. In further we introduce a new class of mappings which are general than Meir-Keeler mappings. Finally, we use these results to investigate the existence of weak solutions to an Evolution differential inclusion with lack of compactness.

Citation

Download Citation

Nour El Houda Bouzara. Vatan Karakaya. "On different type of fixed point theorem for multivalued mappings via measure of noncompactness." Adv. Oper. Theory 3 (2) 326 - 336, Spring 2018. https://doi.org/10.15352/AOT.1704-1153

Information

Received: 23 April 2017; Accepted: 11 September 2017; Published: Spring 2018
First available in Project Euclid: 15 December 2017

zbMATH: 06848502
MathSciNet: MR3738214
Digital Object Identifier: 10.15352/AOT.1704-1153

Subjects:
Primary: 47H10
Secondary: 34A60 , 34G25 , 47H08

Keywords: evolution inclusions , fixed point , measure of noncompactness

Rights: Copyright © 2018 Tusi Mathematical Research Group

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.3 • No. 2 • Spring 2018
Back to Top